# SDR ALGA094840

- Difficulty date: May 27, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N516AL
- Make and model: Urocop EC120B
- Aircraft serial: 1157
- Aircraft time: 1,178 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: C622A1003102
- Part serial: MAP88
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,057 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCISSORS DEBONDED.  REPLACED WITH NEW OR SERVICEABLE PART BY FIELD MAINT.
